# SDR ABXA20241017190

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 91,626 hours, 29,165 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FLAP/SLAT ELEC. MSG. APPEARED, AC RETURNED TO THE GATE AND MTX GROUNDED THE AC . MTX PERFORMED BITE TEST OF FSEU IAW FIM 27-51-50-00, NO DEFECTS WERE FOUND . RAN BOTH ENGINES AND OPERATED FLAPS AND SLATS HYDRAULICALLY AND ELECTRICALLY NO MEASAGES OR FAULTS FOUND IAW B767 AMM 71-00-00 . MTX RETURNED AC TO SERVICE AND AC DEPARTED .
